Shaky arms are back
Appliances that I ordered for my mother came this morning. I didn’t get much sleep. The delivery guys were fast and installed the washer. Thankfully there were no problems, other than the washer need “high efficiency” detergent. I just told my mother to use less detergent. I don’t know why she would use more than a quarter of a cup anyways as the damn thing is so sudsy. She wanted another washer but they didn’t have one that were the size or price range she wanted. She said she would use less. I told her after 10-20 loads, she could just use white vinegar to prevent mold and mildew. She agreed.
I made a sandwich and then went up to my room. I had made coffee but it didn’t help my poor sleep. I took a nap for a couple of hours. I woke up feeling weird. I used the bathroom before my bladder burst. Came back upstairs and then my arms felt like spaghetti. Not what I wanted to feel. It was side effects to the Invega. I quickly took an Ativan before they became worse. I don’t get this way often like I did when I was on the abilify. I hate this feeling. It is the worse.
I called my mother and told her to hold dinner for me. I would be sleeping for a few hours as I didn’t feel good. She didn’t ask what was wrong, thank god. I am feeling restless so I don’t know if I will be able to get back to sleep. I got to wait for the Ativan to kick in. My ankle pain is rearing its ugly head. I just feel like giving up. Last night I was swimming in despair. I wrote some stuff in my journal and then vented to a friend via email. I don’t remember what I wrote. She wrote back in the morning with the words in all caps “Don’t kill yourself”, so I must have written something to that effect. I have been feeling a little suicidal at night. I think it is this time of year. Being in severe pain doesn’t help. I put on an ace bandage thingy and slept with it. For the first time in a month or so, I was able to stand without too much pain so it obviously helped.
Now my ankle/foot feels like it is made of strings. Fuck! I hate this type of side effect the most but it is the least concerning. It doesn’t happen often, so I am grateful for that. I just emailed my psych about this to keep her in the loop.
I closed my window because it was bloody cold in my room when I woke up. Holy crap! It wasn’t snowing or raining yet. That wouldn’t start until the afternoon. When I checked the mail, there were flurries. They didn’t appear to be sticking. My mother had turned down the heat because of yesterday’s high temps. I turned it up as it was cold in the house. I must have been cold during the night because my comforter was on me. It’s still chilly in my room but it’s bearable. I like the cold anyways. My ankle and foot, however, doesn’t. They are warm under the blankets right now. I have made sure to keep them warm. Last thing I need is that icy coldness that CRPS brings. Takes forever to warm up and then when it does, it burns.
I have to go out tomorrow to get my prescriptions at my PCP’s office. I don’t get paid till Monday so I won’t be able to get them until then. I just calculated all the meds I need to get next week and it’s going to be roughly $60. I was hoping to fix my laptop this month but I don’t think I can afford it. I’m still waiting to see what my premium is for my medical insurance. I haven’t received the letter yet, which is odd because I usually get it the beginning of the month. I somehow messed up my finances as I don’t have that much money left over after all my bills are paid. I think I might have to shrink my grocery bill somehow. I wanted to make a chili cornbread casserole. The ingredients are not too expensive, except for the beef. I will have to go to the butcher shop. I like their meat better than the grocery store. You can definitely taste the difference. I might buy a 3 lb bag of beef. Then I can make my dirty gravy. My mother is not a chili fan so I will most likely eat this thing, if my brother in law doesn’t have some. My sister might as she likes hot stuff.
Ativan is kicking in so I am going to rest now. The spaghetti feeling is fading. I am glad.
As tired as I fucking am, I am can’t sleep. I just took my night meds so I am hoping they will knock me out some. I wrote to my psychiatrist telling her that my depressive symptoms are getting worse, not better. I also gave an update on my father as he was discharged today. No more running back and forth to the hospital, least for now.
I don’t have a lot on my mind. It’s so fucking hard when you can’t think. I really feel like I am doped up on trilafon but I’m not. It’s just really difficult trying to pull my thoughts together to string a sentence along.
I was having side effects of the abilify. It’s the second time in the last two weeks this has happened. I don’t know if the Zoloft is interacting or not. I sent off an email to my psych. The spasms are the worse than the string bean feeling in my extremities. Then I was having back spasms, too. I felt so uncomfortable in my own skin. I don’t know if it’s called akathisia or dystonia but it fucking sucks. I told my psych I had to take an extra Ativan to settle it down. I hate having to take an extra one so close to the first one but what choice did I have? It was three hours ago that I took my meds. The side effects woke me up from sleep. I have never had that happen before.
I feel so drained, like all the energy has been sucked from my body. I took my weight today and I am down eight pounds. I couldn’t believe it. I am getting closer to my goal of being 185. Not ideal but it’s better than what I am now. Maybe if I am down, I can get off one of my blood pressure medicines. I really would love to get off the labetalol because I have to take it twice a day. Sometimes I forget to take the morning dose. I am better at taking it with the app that I have but on the mornings when I have appointments or need to see my father, I forget to bring it with me to take.
I took some magnesium tonight to try and combat the spasms I was having in my back. I got to remember to take it because it really does help me. I remember reading about magnesium more than ten years ago and how essential it was in treating certain disorders. The author was advocating for a higher range of magnesium in the blood. I don’t remember his reasoning, but if I come across his article, I will post it. It used to be on the web but the website is no longer there.
The thing I am worried about is that my bowels weren’t feeling right yesterday. I had missed having an accident twice yesterday because of loose stool. And tonight with my night meds, I took my Senna. I was going to skip it but forgot. Now I am going to be house bound until my bowels let loose. I hope that by noon I will have a movement so I can go to my father’s to do what I need to do.
Meds have kicked in. I am no longer a spaz. Wish the meds helped ease the tension in my neck but I guess you can’t have everything.
So I was minding my own business tonight while babysitting. My niece was doing her thing. I was doing mine. When my left arm started to feel like spaghetti. It was close to 1900, way too early to take my meds. But I had to do something about the spaghetti feeling and the subsequent spasms that followed. I went up to my room for a ativan as that is the only drug that will work to counter the effects of the pink pill.
I haven’t had these symptoms in a long time. I wonder if it’s because I’m not eating full meals at night. I emailed my psychiatrist. I hope I hear back from her because typing is a strain.
I also emailed my friend about the depression. I am tempted to ask my psych about the sertraline. I still think I should do it in person though.
My sister gave me some left over steak tips when she came back from her outing. Surprisingly, I hate them. There were 3 pieces. Not the best in the world but good enough. I also had some gooey bread. So that was my dinner. I still feel dizzy. I don’t know what is wrong with me. Everything was normal last week except my potassium level. Maybe it is low again. I don’t know. I just feel shitty.
I hope my psychiatrist writes back but I’m not holding my breath.
I am still feeling unwell, though I feel better than what I did yesterday. Today I just feel like I have no energy and am really stuffy. Right now I am having side effects from the pink pill so I am not sure how much writing I am going to get done tonight.
I didn’t have therapy today. I slept for most of the day, though I did go to Walgreens to get Nyquil and my corn chips. I wanted two bags but they only had one. I couldn’t believe it. And I couldn’t believe how expensive Nyquil is now. For two bottles it used to be 15 bucks. Now it’s 19 bucks. Luckily it was on sale for 14 bucks so I was happy. I wasn’t going to pay $10 for one bottle if I didn’t have to. And I know I will go through the first bottle within the next few days.
I am back to listening to Taylor. I am happy about this. For now it is my one joy. I am too sick to go to Starbucks for coffee or even have coffee. I haven’t had coffee since Monday.
Side effects are affecting my writing so I think I will stop here. If I get a chance I will write later
You must be logged in to post a comment.